Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Feeling bad taste in mouth, slight pain in kidney, red blotches appeared on face. Could it be an allergic reaction?

my father is stating that he feels like his whole system has been poisined, hes claiming to have a bad taste in his mouth accompanied by slight kidney pain as well as chest pain . yesterday is when it started and he also had small red blotches on his face, looked like an allergic reaction . any idea what could be causing this?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
there can be urinary tract infection
or allergies to medicines for other disease or foods
allergies also causes gerd in which hyperacidity causes acid t come in mouth causing problems of taste
need to add antibiotics to conter infection
take norfloxacin 400 mg bd for 5 days to clear stomach and uti infections
add anti allergic ebastine 10 mg bd
add liquid antacids tds to counter abdomen pain and taste problems
apply calamine lotion on face and effective parts of face
take meftal spas for pain
continue till 3 week
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor